Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 252, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jul 1, 2023, 2:12 AM CDT for Daviess County, Kentucky; Spencer County, Warrick County, Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2023, 2:12 AM CDT (07:12 UTC)
- Expired
- Jul 1, 2023, 3:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Spencer County, IN, Warrick County, IN, Daviess County, KY
The radar
The Evansville,IN radar (KVWX), 80 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3945 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.3
The text
As transmitted.
052
WUUS53 KPAH 010712
SVRPAH
INC147-173-KYC059-010800-
/O.NEW.KPAH.SV.W.0252.230701T0712Z-230701T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
212 AM CDT Sat Jul 1 2023
The National Weather Service in Paducah has issued a
* Severe Thunderstorm Warning for...
Southeastern Warrick County in southwestern Indiana...
Spencer County in southwestern Indiana...
Northeastern Daviess County in northwestern Kentucky...
* Until 300 AM CDT.
* At 212 AM CDT, severe thunderstorms were located along a line
extending from near Folsomville to 7 miles northwest of Rockport to
near Eureka, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Owensboro, Rockport and Grandview around 225 AM CDT.
Knottsville around 240 AM CDT.
Other locations impacted by these severe thunderstorms include
Tennyson, Gentryville and Chrisney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3801 8680 3799 8686 3794 8692 3793 8698
3791 8699 3790 8699 3790 8691 3788 8689
3784 8691 3784 8686 3779 8682 3774 8682
3771 8686 3767 8683 3793 8730 3804 8719
3816 8718 3803 8678 3800 8677
TIME...MOT...LOC 0712Z 303DEG 37KT 3811 8709 3798 8711 3791 8724
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DWS3 follow-up statements
056
WWUS53 KPAH 010731
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
231 AM CDT Sat Jul 1 2023
INC173-010740-
/O.CAN.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Warrick IN-
231 AM CDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARRICK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3801 8680 3799 8686 3794 8692 3793 8698
3791 8699 3790 8699 3790 8691 3788 8689
3784 8691 3784 8686 3779 8682 3774 8682
3771 8686 3767 8683 3789 8719 3797 8707
3808 8704 3805 8683 3802 8677 3800 8677
TIME...MOT...LOC 0730Z 303DEG 37KT 3802 8692 3789 8694 3782 8707
$$
INC147-KYC059-010800-
/O.CON.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Spencer IN-Daviess KY-
231 AM CDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CENTRAL SPENCER AND NORTHEASTERN DAVIESS COUNTIES...
At 230 AM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Santa Claus to near Grandview to near
Rockport, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Knottsville around 245 AM CDT.
Other locations impacted by these severe thunderstorms include
Chrisney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3801 8680 3799 8686 3794 8692 3793 8698
3791 8699 3790 8699 3790 8691 3788 8689
3784 8691 3784 8686 3779 8682 3774 8682
3771 8686 3767 8683 3789 8719 3797 8707
3808 8704 3805 8683 3802 8677 3800 8677
TIME...MOT...LOC 0730Z 303DEG 37KT 3802 8692 3789 8694 3782 8707
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DWS205
WWUS53 KPAH 010745
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
245 AM CDT Sat Jul 1 2023
INC147-010754-
/O.CAN.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Spencer IN-
245 AM CDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SPENCER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3780 8703 3790 8696 3788 8689 3784 8691
3784 8686 3779 8682 3774 8682 3771 8686
3767 8683 3775 8697
TIME...MOT...LOC 0744Z 298DEG 33KT 3779 8688
$$
KYC059-010800-
/O.CON.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Daviess KY-
245 AM CDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN DAVIESS COUNTY...
At 244 AM CDT, a severe thunderstorm was located over Knottsville, or
11 miles southeast of Rockport, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Owensboro and Knottsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3780 8703 3790 8696 3788 8689 3784 8691
3784 8686 3779 8682 3774 8682 3771 8686
3767 8683 3775 8697
TIME...MOT...LOC 0744Z 298DEG 33KT 3779 8688
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DWS890
WWUS53 KPAH 010754
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
254 AM CDT Sat Jul 1 2023
KYC059-010804-
/O.EXP.KPAH.SV.W.0252.000000T0000Z-230701T0800Z/
Daviess KY-
254 AM CDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIESS COUNTY
WILL EXPIRE AT 300 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3780 8703 3790 8696 3788 8689 3784 8691
3784 8686 3779 8682 3774 8682 3771 8686
3767 8683 3775 8697
TIME...MOT...LOC 0754Z 303DEG 37KT 3775 8680
$$
DWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:15 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 1, 12:15 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Paducah KY 1215 AM CDT Sat Jul 1 2023 ...AVIATION UPDATE... .SHORT TERM...(Tonight through Sunday night) Issued at 313 PM CDT Fri Jun 30 2023 The heat finally arrived with a vengeance today. Heat indices as of 19z were 110 to 120 at the asos and awos sites in the Excessive Heat Warning area, with 102 to 114 in the advisory area. The heat and humidity have combined to bring extreme instability across our region. SPC mesoanalysis as of 19z showed mixed-layer capes were around 5000 joules across the region. An outflow boundary from a convective complex earlier today is moving south to the Interstate 64 corridor. This boundary is marked by a broad area of towering cumulus clouds, from kfam (Farmington, MO) east across southern Illinois. A mesoscale discussion from the SPC has detailed the severe weather potential. Although wind fields aloft are relatively weak, the tremendous buoyancy and water-loading in the storms will result in high potential for microbursts and hail. Very high rainfall rates will accompany the storms, but they should keep moving at 20 knots or so. The storms may be slow to diminish tonight. Outflow boundaries in this very moist and unstable air mass will tend to remain active well into the evening. Some of the cam models suggest that residual showers and convective cloudiness will last into Saturday morning, possibly impacting thunderstorm timing on Saturday. Whatever the case with early morning clouds and lingering convection, there is a strong likelihood that heating will be sufficient Saturday for another round of storms. Wind fields will be stronger Saturday as a 500 mb shortwave slowly ejects east across the Plains. A mainly westerly uni-directional shear profile could support a linear mcs in the afternoon. The SPC enhanced risk discussion details this scenario. Pops will be in the likely category Saturday afternoon and evening, with mention of damaging winds in the afternoon. The timing of the storms may be slow enough that heat indices reach 105 degrees in the midday hours. A Heat Advisory may be needed if the storm timing remains mid to late afternoon. Saturday night will gradually quiet down as instability decreases from nocturnal cooling and stabilization behind the storms. However, storms will likely refire again Sunday as the 500 mb shortwave trough crosses the mid Mississippi Valley. The storms will develop further east, potentially bringing some severe potential to areas mainly east of the Mississippi River Sunday afternoon. Instability is forecast to be somewhat lower as previous thunderstorm complexes will have overturned the atmosphere. Heat indices will be in the 90s ahead of the storms. Sunday night will quiet down as the shortwave trough passes to our east and slightly cooler and drier air arrives. .LONG TERM...(Monday through Friday) Issued at 313 PM CDT Fri Jun 30 2023 A general lull in our daily thunderstorm chances will occur Monday in the wake of the 500 mb shortwave. A few isolated storms are possible in the lingering heat and humidity. A weak westerly flow aloft Tuesday through Wednesday may contain a few 500 mb impulses that generate isolated to scattered convection. The convection would be mainly diurnal. Highs will be in the lower 90s with continued high humidity. A potentially more active convective period could occur Thursday or Friday. The ecmwf ensemble means still deepen a 500 mb trough as it moves east into the Great Lakes region. The trailing end of this trough would be more than sufficient to trigger convection across our area, given the heat and humidity. && .AVIATION... Issued at 1208 AM CDT Sat Jul 1 2023 VFR conditions expected through the end of the period. Radar still showing a few storms moving through the area but they shouldn't affect the terminals. Will amend if needed for storms. Some lower clouds associated with these storms but not enough to change category. Mainly upper level clouds over the northern portions of the area due to the storms. Storms possible again tomorrow mainly during the afternoon and into the evening. Winds will become fairly light overnight as usual, and then will pick up again tomorrow out of the south and southwest at around 5-10 kts. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...MY LONG TERM...MY AVIATION...SHAWKEY
Hazardous weather outlook, Jun 30, 4:26 PM CDT, 9 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 426 PM CDT Fri Jun 30 2023 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-012130- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 426 PM CDT Fri Jun 30 2023 /526 PM EDT Fri Jun 30 2023/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Tonight Scattered thunderstorms will continue through this evening. Isolated large hail and damaging winds are likely with the strongest storms. A Severe Thunderstorm Watch is in effect for much of the region this evening. The storms will also produce torrential rainfall capable of isolated flash flooding. Dangerously high heat indices will continue through sunset or until thunderstorms occur. An Excessive Heat Warning covers southeast Missouri, southwest Illinois, and far west Kentucky this evening. A Heat Advisory remains in effect this evening for southwest Indiana, southeast Illinois, and the Pennyrile region of west Kentucky. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorm chances will increase on Saturday. There is the potential for scattered to numerous damaging wind events during the afternoon and evening. Isolated large hail and isolated flash flooding is also possible. Heat indices on Saturday could exceed 100 degrees before storms arrive. Another round of thunderstorms is likely on Sunday, especially in the afternoon. Isolated severe storms with damaging winds are possible. There is a daily chance of thunderstorms Monday through Thursday. The activity is expected to be isolated Monday through Wednesday before becoming more numerous Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation has been requested in the Severe Thunderstorm Watch area this evening. Spotter activation may be requested Saturday and Sunday. MY
In the hours before
Special weather statement, Jun 30, 11:30 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Paducah KY
1130 PM CDT Fri Jun 30 2023
KYZ016-020-021-010530-
Muhlenberg KY-McLean KY-Hopkins KY-
1130 PM CDT Fri Jun 30 2023
...Strong thunderstorms will impact portions of Muhlenberg,
southeastern McLean and Hopkins Counties through 1230 AM CDT...
At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Livermore to 6 miles northeast of Olney.
Movement was southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Livermore around 1145 PM CDT.
Other locations in the path of these storms include Madisonville,
Dawson Springs, Earlington, Mortons Gap, Central City and
Nortonville.
This includes the following highways...
Interstate 69 in Kentucky between Mile Markers 93 and 122.
Western Kentucky Parkway between Mile Markers 39 and 65.
Pennyrile Parkway between Mile Markers 27 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3709 8689 3704 8725 3716 8735 3713 8737
3710 8752 3715 8767 3732 8774 3759 8716
3757 8706 3756 8704 3747 8711 3748 8713
3738 8710 3734 8714 3733 8710 3737 8707
3735 8701 3727 8698 3721 8690 3714 8693
TIME...MOT...LOC 0430Z 321DEG 11KT 3750 8719 3730 8769
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
07Special weather statement, Jun 30, 11:33 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Paducah KY
1133 PM CDT Fri Jun 30 2023
KYZ019-010445-
Daviess KY-
1133 PM CDT Fri Jun 30 2023
...Strong thunderstorms will impact portions of eastern Daviess
County through 1145 PM CDT...
At 1133 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hawesville to 7 miles southeast of
Masonville. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of eastern Daviess
County, including the following locations... Pleasant Ridge.
This includes Interstate 165 between Mile Markers 60 and 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3762 8692 3763 8695 3758 8700 3756 8704
3757 8706 3790 8696 3791 8693 3788 8689
3787 8691 3784 8691 3783 8689 3784 8686
3779 8682 3774 8682 3771 8686 3767 8682
TIME...MOT...LOC 0433Z 294DEG 25KT 3785 8680 3759 8699
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
07Special weather statement, Jul 1, 12:00 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Paducah KY
1200 AM CDT Sat Jul 1 2023
ILZ076-010530-
Wayne IL-
1200 AM CDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of northeastern Wayne
County through 1230 AM CDT...
At 1200 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cisne, or near Fairfield, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Fairfield around 1210 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3855 8815 3831 8815 3837 8852 3854 8847
TIME...MOT...LOC 0500Z 283DEG 28KT 3844 8844
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DWSSpecial weather statement, Jul 1, 12:26 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Paducah KY
1226 AM CDT Sat Jul 1 2023
ILZ076-077-010600-
Edwards IL-Wayne IL-
1226 AM CDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of eastern Wayne and
Edwards Counties through 100 AM CDT...
At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Albion, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
0 SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Albion around 1245 AM CDT.
Other locations in the path of this storm include Grayville.
This includes Interstate 64 in Illinois between Mile Markers 105 and
116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3849 8795 3842 8795 3840 8798 3839 8796
3839 8798 3837 8798 3834 8795 3829 8795
3828 8798 3826 8799 3825 8837 3829 8856
3856 8847
TIME...MOT...LOC 0526Z 283DEG 25KT 3841 8821
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DWSLocal storm report, Jul 1, 12:59 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
1259 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Tstm Wnd Dmg 4 ESE Owensboro 37.73N 87.06W
06/30/2023 Daviess KY Public
Tree damage reported near Daviess County
Fish and Game. Time estimated by radr.
&&
DWSLocal storm report, Jul 1, 1:43 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
143 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Tstm Wnd Gst Darmstadt 38.09N 87.58W
07/01/2023 M70 MPH Vanderburgh IN Trained Spotter
&&
KSThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:26 PM CDT | Severe Thunderstorm Warning | PAH | Christian | 22 min |
| Jun 30, 10:06 PM CDT | Severe Thunderstorm Warning | PAH | Union | 24 min |
| Jun 30, 10:29 PM CDT | Severe Thunderstorm Warning | PAH | Union | 46 min |
| Jun 30, 10:58 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 32 min |
| Jun 30, 11:30 PM CDT | Special Weather Statement | PAH | Hopkins, McLean, Muhlenberg | 60 min |
| Jun 30, 11:33 PM CDT | Special Weather Statement | PAH | Daviess | 12 min |
| Jul 1, 8:53 AM CDT | Heat Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 10 hr |
| Jul 1, 10:01 AM CDT | Flood Watch | PAH | Daviess, Henderson | 7 min |
| Jul 1, 10:08 AM CDT | Flood Watch | PAH | Daviess, Henderson | 17 hr |
| Jul 1, 11:26 AM CDT | Special Weather Statement | PAH | Graves | 34 min |
| Jul 1, 12:47 PM CDT | Special Weather Statement | PAH | Todd | 43 min |
| Jul 1, 2:10 PM CDT | Special Weather Statement | PAH | Carlisle | 35 min |
| Jul 1, 2:31 PM CDT | Special Weather Statement | PAH | Henderson | 29 min |
| Jul 1, 2:53 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 37 min |
| Jul 1, 5:29 PM CDT | Severe Thunderstorm Warning | PAH | Fulton | 46 min |
| Jul 1, 5:37 PM CDT | Severe Thunderstorm Warning | PAH | Livingston | 38 min |
| Jul 1, 5:47 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 43 min |
| Jul 1, 5:58 PM CDT | Special Weather Statement | PAH | Ballard | 32 min |
| Jul 1, 6:00 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Hickman | 30 min |
| Jul 1, 6:08 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 37 min |
| Jul 1, 6:16 PM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union | 44 min |
| Jul 1, 6:22 PM CDT | Special Weather Statement | PAH | Union | 23 min |
| Jul 1, 6:26 PM CDT | Special Weather Statement | PAH | McCracken | 34 min |
| Jul 1, 6:29 PM CDT | Special Weather Statement | PAH | Hickman | 16 min |
| Jul 1, 6:31 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Graves, Hickman | 14 min |
| Jul 1, 6:33 PM CDT | Severe Thunderstorm Warning | PAH | Graves | 27 min |
| Jul 1, 6:43 PM CDT | Severe Thunderstorm Warning | PAH | Graves, McCracken, Marshall | 32 min |
| Jul 1, 6:47 PM CDT | Tornado Warning | PAH | Marshall | 28 min |
| Jul 1, 6:54 PM CDT | Tornado Warning | PAH | Livingston, Lyon, Marshall | 36 min |
| Jul 1, 6:56 PM CDT | Severe Thunderstorm Warning | PAH | Henderson | 34 min |
| Jul 1, 12:53 AM CDT | Severe Thunderstorm Warning | PAH | Gibson | 52 min |
| Jul 1, 1:34 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Spencer, Vanderburgh, Warrick | 41 min |
| Jul 1, 7:29 AM CDT | Special Weather Statement | PAH | Gibson | 46 min |
| Jul 1, 7:49 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike | 41 min |
| Jul 1, 8:27 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Warrick | 37 min |
| Jul 1, 8:46 AM CDT | Special Weather Statement | PAH | Spencer | 29 min |
| Jul 1, 8:58 AM CDT | Severe Thunderstorm Warning | PAH | Spencer | 32 min |
| Jul 1, 6:04 PM CDT | Severe Thunderstorm Warning | PAH | Gibson | 10 min |
| Jul 1, 6:27 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh | 18 min |
| Jul 1, 6:45 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Severe Thunderstorm Warnings in Kentucky, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.